MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E411 RACK
Medical Device Problem Codes Incorrect Measurement (1383); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys probnp ii ver.2.1 immunoassay results for 1 patient sample on a cobas e 411 immunoassay analyzer.The initial probnp result was 36.00 pg/ml with flag.The result was reported outside of the laboratory.The physician questioned the result and the sample was repeated.The customer replaced the reagent pack prior to repeating the sample as there were only a few tests left on the initial reagent pack.The sample was repeated 3 times and the results were 3318 pg/ml, 3335 pg/ml, and 3305 pg/ml.The repeat results were deemed correct.Both probnp reagent packs' lot numbers were 64177200 and the expiration dates are 30-jun-2023.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) did not find a cause for the event.Calibration was last performed on (b)(6) 2023 with acceptable results.Qc was not initially within the customer's established ranges, however, after repeating it was acceptable.The qc results appeared to be low.This is an indication of a reagent or instrument performance issue.The alarm trace did not contain a conspicuous event.It was found that the customer's centrifugation time may be too short and the speed may be too slow.Based on the data provided, the investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
COBAS E 411 ANALYZER (RACK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16307580
Report Number1823260-2023-00364
Device Sequence Number6792235
Product Code JJE
UDI-Device Identifier07613336191569
UDI-Public07613336191569
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE411 RACK
Device Catalogue Number04775201001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR
Patient SexMale
Patient Weight65 KG